# SDR SWAA2021072396374

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,290 hours, 32,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY AND SVC DOORS GIRT BAR DIFFICULT TO REMOVE FROM SLIDE COVER HOOKS. ; / [01] ADJ. SLIDE COVER HOOKS PER AMM 20-00-00
